# SDR AU970844

- Difficulty date: May 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Propeller: Mcauly 3FF32C501
- System (JASC): 2350 · Audio Integrating System
- Part: Transceiver
- Condition: Failed
- Location: Mic Jack
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RADIO FAILED TO TRANSMIT - CORROSION ON MICROPHONE JACK CONTACTS
